A 26-year-old male asked:
Disclaimer

is medication necessarily required to increase testosterone ? does medication can have bad effects on existing ed..?

1 doctor answer
Dr. David Sneid
41 years experience Endocrinology
Medication: Is required only if your testosterone level is below normal, which is possible, but generally uncommon in someone your age unless you have abused pain meds or Anabolic steroids in the past. Get a complete w/u from a competent physician. Low testosterone can cause ed, but is an uncommon cause at least statistically.
Answered on Jun 24, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 47-year-old female asked:
Dr. James Krick
36 years experience Urology
Viagra (sildenafil): first of all, Viagra (sildenafil) does not increase testosterone levels and males or females. Secondly, use of testosterone in females to increase li ... Read More
A 19-year-old male asked:
Dr. Connie Topliff
28 years experience Family Medicine
See below: Studies have not shown any increase in testosterone when taking T.T. As it is often used in body building after taking Anabolic steroids to try to inc ... Read More
1
1 thank
A 30-year-old male asked:
Dr. Robert Killian
28 years experience General Practice
No Treatment: This request is out of the bounds for this simple application. We do not provide treatment or specific treatment recommendations. These questions are ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month